RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2016, Volume 21, Issue 5, Pages 581–592 (Mi rcd211)  

This article is cited in 3 scientific papers (total in 3 papers)

The Integrable Case of Adler van Moerbeke. Discriminant Set and Bifurcation Diagram

Pavel E. Ryabovabc, Andrej A. Oshemkovd, Sergei V. Sokolovb

a Moscow Institute of Physics and Technology (State University) Institutskiy per. 9, Dolgoprudny, Moscow Region, 141700 Russia
b Institute of Machines Science, Russian Academy of Sciences, Maly Kharitonyevsky Per. 4, Moscow, 101990 Russia
c Financial University, Leningradsky prosp. 49, Moscow, 125993 Russia
d Lomonosov Moscow State University, GSP-1, Leninskie Gory, Moscow, 119991 Russia

Abstract: The Adler van Moerbeke integrable case of the Euler equations on the Lie algebra $so(4)$ is investigated. For the $L-A$ pair found by Reyman and Semenov-Tian-Shansky for this system, we explicitly present a spectral curve and construct the corresponding discriminant set. The singularities of the Adler van Moerbeke integrable case and its bifurcation diagram are discussed. We explicitly describe singular points of rank 0, determine their types, and show that the momentum mapping takes them to self-intersection points of the real part of the discriminant set. In particular, the described structure of singularities of the Adler van Moerbeke integrable case shows that it is topologically different from the other known integrable cases on $so(4)$.

Keywords: integrable Hamiltonian systems, spectral curve, bifurcation diagram

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00119
16-01-00170
16-01-00809
16-01-00378
15-41-02049
Ministry of Education and Science of the Russian Federation 7962.2016.1
This work is partially supported by the grants of RFBR No. 140100119, 160100170, 160100809, and 160100378, common grant of RFBR and Volgograd Region Authorities No. 154102049, and the grant of the President of the Russian Federation for State Support of Leading Scientific Schools No. 7962.2016.1.


DOI: https://doi.org/10.1134/S1560354716050087

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 70E05, 70E17, 37J35, 34A05
Received: 29.08.2016
Accepted:14.09.2016
Language: English

Citation: Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov, “The Integrable Case of Adler van Moerbeke. Discriminant Set and Bifurcation Diagram”, Regul. Chaotic Dyn., 21:5 (2016), 581–592

Citation in format AMSBIB
\Bibitem{RyaOshSok16}
\by Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov
\paper The Integrable Case of Adler van Moerbeke. Discriminant Set and Bifurcation Diagram
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 581--592
\mathnet{http://mi.mathnet.ru/rcd211}
\crossref{https://doi.org/10.1134/S1560354716050087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3556085}
\zmath{https://zbmath.org/?q=an:06662686}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990876567}


Linking options:
  • http://mi.mathnet.ru/eng/rcd211
  • http://mi.mathnet.ru/eng/rcd/v21/i5/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Sokolov, “Integriruemyi sluchai Adlera–van Mërbeke. Vizualizatsiya bifurkatsii torov Liuvillya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 532–539  mathnet  crossref  elib
    2. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    3. S. V. Sokolov, P. E. Ryabov, “Bifurcation diagram of the two vortices in a Bose–Einstein condensate with intensities of the same signs”, Dokl. Math., 97:3 (2018), 286–290  crossref  zmath  isi  scopus
  • Number of views:
    This page:67
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019